Tylenol, diarrhea, and diaper rash?
My anxiety is currently through the roof. My baby has been so good until now and I don’t know what to do. She came home from daycare with a diaper rash on Tuesday. It wasn’t too bad and was still pretty okay looking on Wednesday. On Thursday it took a turn for the worse and was so bad by the time we picked her up. We started using pampers diapers a week and a half ago so we think she is having a reaction to that so we switched her diapers and we called her doctor and got a prescription diaper rash cream that we will start tonight. When she has been looking like she is in pain or wincing during diaper changes we have given her some Tylenol which has helped a lot but now we keep getting messages from her daycare that her bm’s are very loose and almost diarrhea. Could that be from the Tylenol or is something more seriously wrong? She is completely happy and smiley and not fussy but the bm’s are freaking her daycare out which is freaking me out. I just need some advice. Am I doing things right? Do I need to take her to a doctor? I just don’t know what to do 😭